# SDR CA120125008

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,341 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2423H
- Condition: Overheated
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A STRONG ELECTRICAL SMOKE ODOUR IN THE CABIN DURING FINAL APPROACH AND WHILE TAXIING AFTER LANDING. THE NR 2 GROUND COOLING FAN WAS FOUND TO BE FAILED AND WAS IDENTIFIED AS THE SOURCE OF THE ODOUR INSIDE THE AIRCRAFT. THE CIRCUIT BREAKER SUPPLYING POWER TO THE FAN DID NOT TRIP AT ANY TIME, ALLOWING ELECTRICAL CURRENT TO CONTINUE SUPPLYING THE FAILED FAN MOTOR.
